- 32 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A prospective study described 8 patients [ages and sexes not stated], who developed DRESS-syndrome and various cardiac involvement disorders, during treatment with amoxicillin/clavulanic acid (one patient), isoniazid, rifampicin, pyrazinamide and ethambutol for Mycobacterium tuberculosis infection (two patients), phenytoin (two patients), imipenem (one patient), meropenem (one patient) or vancomycin (one patient). Out of these 8 patients, 4 patients died due to the DRESS associated cardiac involvement [routes, dosages and duration of treatments to reactions onsets not stated; not all indications and outcomes stated].
Case 1: The patient received antibiotic therapy with amoxicillin/clavulanic acid and subsequently developed DRESS syndrome (scored according to RegiSCAR) and was...
- Intarasupht J, et al. Prevalence, risk factors, and mortality outcome in the drug reaction with eosinophilia and systemic symptoms patients with cardiac involvement. International Journal of Dermatology 57: 1187-1191, No. 10, Oct 2018. Available from: URL: http://doi.org/10.1111/ijd.14174 - ThailandCrossRefPubMedGoogle Scholar